# SDR CA040213006

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 14,709 hours
- Engine: Ge CT581402
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 6117020201067
- Condition: Cracked
- Location: M/R Blade
- Component: Blade, Skrsky
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR BLADE LEAK CHECKED AT BASE AND SPAR FOUND TO BE CRACKED.
